# SDR IXXA20250422005

- Difficulty date: March 4, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Part number: 311T245020
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON OTBD STRUT ATTACH ACCESS PANEL LANDING (A/C SIDE) HAS PITTING. REF HAECO WO 320011 NR 34926
